I have back pain due to muscle aches and spasms. Has anybody had any problem with soma making it worse?
Can taking Soma for a long time make mascle spasms even worse?
Added 4 Feb 2010:
That would be muscle spasms...this is my first time here and I hope to be enlightened as well as hopefully help someone else!
I personally cannot take Soma. They make me loopy and fall down and hurt myself. I try to avoid them at all cost. And believe me they have cost me a lot. I tend to abuse them so I would rather avoid them. Have you been on them long? And do you feel strange when you take them? They even make my lips numb. Hope you find the answer your looking for.. kimmie1
I too, like the first responder, kimmie, had a very bad reaction to Soma! I went limp and into a literal stupor on it. I could only stare and not talk for a few moments. My son called the paramedics and they had to carry me out to the E.R. on a stretcher. Sure, it helped my muscle spasms, but almost killed me. No, it never caused, "More spasms."
I have been taking soma for years, it never bothers me to stop, as far as addiction goes, i didn't even know it was addictive, but i have alot of spasms from fractures in my back, and i think they hurt as bad as the break. I do notice if i take too many tho, my legs get jerky and it's been long enuf that i recognize as i took one too many of the soma, but i forget if i took a pill and take another, so it happens sometimes. I used to also get really loopy on them, but guess got used to it, but even now, sometimes i feel really goofy, or it doesn't do a thing. That is how it affects me anyway. Be careful tho, we are all different and different medications act differently on us all.
I've been on somas a couple of years and when I miss a dose or a day the cramps are horrendous. Especially when I feel better then over do it and "provoke them" over use of those leg and lower back muscles. Id be on the ground writhing in pain and it would last up to 20 or 30 minutes. Never noticed some of the loopiness but i'd feel weird hard to describe. Maybe missing that dose or two is it. But my spasms are progressing from most of the left side of my back and legs around the side along my lower rib cage toward my belly.uggh. I really miss disc golf. The time lag for when you take them and when the effect wears of must be really distinct for each person. Hope you feel better Choopsy.
I have no problems with soma.Take a couple hours before bedtime wake up refreshed.You have to make sure you don't take to many because they will make you drowsy.I found all other muscle relaxers kept me awake.And the problem with that is your body needs rest to heal.Make sure you take a stool softner or metamusil a regiment of soma tends to constipate a person.
I have had really good results with Soma but recently was taken off. I did notice the muscle spasms got really, really bad then. I had been on them several years though and assume that was probably withdrawls. It is different for all of us. Soma is the only one that works for me. I don't know if this answers your question or helps at all but I am here if you need support or just someone to talk to. Good luck!
I just started on Soma. Have only notice more spasms in my neck.. it was prescribed for my back.Herniated Disc.. I have been on Flexeril and it worked great for awhile now it gives me really restless legs.. So Doctor changed to Soma. Soma does not make me loopy of do weird things..
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2010 • 1 answer
Updated 1 Apr 2010 • 2 answers
Updated 12 Apr 2014 • 1 answer
Updated 26 Jul 2013 • 5 answers
I was recently on Soma 350 for back spasms. I would take 1-4 per day depending on my pain. This went
Updated 6 Apr 2012 • 5 answers